Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Transactions of the American Mathematical Society
Transactions of the American Mathematical Society
ISSN 1088-6850(online) ISSN 0002-9947(print)

 

Correction to ``Construction of automorphic forms on $ H$-groups and supplementary Fourier series''


Author: Marvin Isadore Knopp
Journal: Trans. Amer. Math. Soc. 106 (1963), 341-345
MSC: Primary 10.22; Secondary 30.49
Original Article: Trans. Amer. Math. Soc. 106 (1963), 341-345.
MathSciNet review: 0141787
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 10.22, 30.49

Retrieve articles in all journals with MSC: 10.22, 30.49


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9947-1963-0141787-7
PII: S 0002-9947(1963)0141787-7
Article copyright: © Copyright 1963 American Mathematical Society